Table of Contents Author Guidelines Submit a Manuscript
Journal of Mathematics
Volume 2013, Article ID 467351, 5 pages
http://dx.doi.org/10.1155/2013/467351
Research Article

Interpolation Polynomials of Entire Functions for Erdös-Type Weights

1Science Division, Center for General Education, Aichi Institute of Technology, Yakusa-cho, Toyota 470-0392, Japan
2Department of Mathematics, Meijo University, Nagoya 468-8052, Japan

Received 20 September 2012; Accepted 27 March 2013

Academic Editor: Markos Koutras

Copyright © 2013 Gou Nakamura et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

Let , and let be an even function. In this paper, we consider some Lagrange interpolation polynomials and the Gauss-Jacobi quadrature formula of entire functions associated with Erdös-type weights , , and we will estimate the error terms.